A modified asymptotic method for a Van-der-Pol oscillator with large cubic restoring nonlinearity

Authors

  • Nguyen Van Dinh Institute of Mechanics

DOI:

https://doi.org/10.15625/0866-7136/26/2/5696

Abstract

A modified asymptotic method is proposed and applied to evaluate the frequency of self-excited oscillation in a Van-der-Pol oscillator with large cubic restoring nonlinearity. The result obtained can be used for large enough nonlinearity.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

01-06-2004

How to Cite

Dinh, N. V. (2004). A modified asymptotic method for a Van-der-Pol oscillator with large cubic restoring nonlinearity. Vietnam Journal of Mechanics, 26(2), 122–128. https://doi.org/10.15625/0866-7136/26/2/5696

Issue

Section

Articles

Most read articles by the same author(s)

1 2 3 4 5 > >>